# SDR UALA2010042601390

- Difficulty date: April 26, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,185 hours, 12,319 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 86
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE LIGHT ON ISOLATION VALVE IS FAULTY.  REPLACED LT ISOLATION VALVE, CKS OK.
